# SDR DALA2021052702933

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Barrier
- Condition: Damaged
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 LH FUEL TANK,DRY BAY BARRIER CUTOUT LEFT LWR CORNER IS DAMAGED. CORRECTIVE ACTION: SUMMARY OF NRC. 00700 LH FUEL TANK,DRY BAY BARRIER CUTOUT LEFT LWR CORNER (ACCESS THRU 541CB) WAS REPAIRED, TIME LIMITED REPAIR PER ETI-57-21-231 REV. ORIGINAL AND ERA NO. 591757-14 REV. ORIGINAL. (1820843)
